# SDR GTIA2017110702224

- Difficulty date: November 7, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 42,002 hours, 19,478 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 13712
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOPERATIVE.  R & R FWD MEGAPHONE IAW DRAWING. OK FOR SERVICE
